On the structure of automorphic Moufang loops (2016)
Source: Publicationes Mathematicae Debrecen. Unidade: IME
Subjects: TEORIA DOS GRUPOS, LAÇOS
ABNT
GRICHKOV, Alexandre e RASSKAZOVA, Marina e SABININA, L. On the structure of automorphic Moufang loops. Publicationes Mathematicae Debrecen, v. 88, n. 3-4, p. 261-267, 2016Tradução . . Disponível em: https://doi.org/10.5486/pmd.2016.7147. Acesso em: 01 nov. 2024.APA
Grichkov, A., Rasskazova, M., & Sabinina, L. (2016). On the structure of automorphic Moufang loops. Publicationes Mathematicae Debrecen, 88( 3-4), 261-267. doi:10.5486/pmd.2016.7147NLM
Grichkov A, Rasskazova M, Sabinina L. On the structure of automorphic Moufang loops [Internet]. Publicationes Mathematicae Debrecen. 2016 ; 88( 3-4): 261-267.[citado 2024 nov. 01 ] Available from: https://doi.org/10.5486/pmd.2016.7147Vancouver
Grichkov A, Rasskazova M, Sabinina L. On the structure of automorphic Moufang loops [Internet]. Publicationes Mathematicae Debrecen. 2016 ; 88( 3-4): 261-267.[citado 2024 nov. 01 ] Available from: https://doi.org/10.5486/pmd.2016.7147